# SDR CA121025001

- Difficulty date: October 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Sheared
- Location: Hyd Pump
- Part time: 9,651 hours
- Component: Pump, Parkerhanfin
- Component part number: 6617304
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT REQUIRED AN ATB DUE TO EDP FAILURE.  MAINTENANCE FOUND METAL IN THE CASE DRAIN FILTER AND THE SHAFT OF EDP WAS SHEARED.  EDP REPLACED.  HYD SYSTEM FLUSHED. A/C RTS.
